# SDR SWAA040451

- Difficulty date: February 12, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 50,128 hours, 46,846 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER CLIPS CRACKED AT BS 440 STRINGER 4R, AND BS 380, STRINGER 2L.  REMOVED AND REPLACED STRINGER CLIPS SECTION PER SRM.
